# SDR SWIA201333874

- Difficulty date: June 17, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 29,700 hours, 24,718 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP MOVABLE VANE INBD LE CHAFED.  C-CHECK REMOVED CHAFFED SKIN CAP & INSTALLED NEW LT INBD FLAP VANE LE SKIN CAP INBD SECTION PN601R14303-53S IAW SRM.
